# SDR AU990560

- Difficulty date: May 18, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 747438
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Wire
- Part number: W474230224B
- Condition: Shorted
- Location: Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) TE FLAP POSITION WIRING LOCATED IN THE FORWARD CARGO HOLD CEILING ADJACENT TO STA 690 HAD SHORTED TO GROUND.
